# SDR UIEA2020110602356

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 15063121
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR STA 742 BEAM LBL 23 IN BOTTOM AFT SIDE TOP FLANGE HAS 3 SQUARE IN OF EXFOLIATED CORROSION.  REMOVED CORROSION ON BOTTOM SIDE OF FLANGE 'J' CHANNEL AT STA 742 LBL 23 IN AN AREA 6.5"X1", IAW B767 SRM 51-10-02.  ORIGINAL MATERIAL 100, REMAINING .038, LOSS .062 OUT OF LIMITS, IAW B767 SRM 53-00-07-1A-1 FIG 101 DETAIL VIII ASSET NR 0011938 CAL DUE 21APR21.  REMOVED 'J' CHANNEL AND REPLACED P/N 1506-3121 7075-T6511 P/O FS20075 63, IAW B767 SRM 51-40-02.
